My friend took a little more sleeping aid than usual (not suicidal) and I was wondering whether 350 mg of Unisom (Doxylamine succinate) is safe or lethal. He is showing signs of being super sleepy. He has a history of depression and drug addiction.
Welcome to icliniq.com.
The usual dose of Doxylamine succinate as an antihistamine will not exceed greater than 60 mg per day.
Excessive dose may cause CNS (central nervous system) depression, palpitations, tachycardia, disorientation, dizziness, drowsiness, headache, paradoxical central nervous system stimulation, vertigo, anorexia, constipation, diarrhea, dry mucous membranes, epigastric pain, xerostomia, dysuria, urinary retention, blurred vision and diplopia. So, there is no specific antidote treatment and symptomatic support may be required. If it is severe CNS depression, it can lead to coma. So, please consult your doctor immediately. He will examine and treat him accordingly.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. opinion, you can discuss with treating psychiatrist regarding the following options: Increasing dose of Prozac (Fluoxetine). Substituting Prozac with Prestiq (Desvenlafaxine), Wellbutrin (Bupropion) or Zoloft (Sertraline). You can also opt fo... Read fullCan Quetiapine make a person drowsy?
The tablet Quetiapine 25 mg is making me feel very drowsy as a result of which I sleep for about 9 hours a day ... Though you are taking tablet Quetiapine in low dose and still you feel that it makes you ... Read fullHow to prevent the spread of HSV-1 virus to new outbreak sites?
.. through your post. I can understand the pain and frustration that a person goes through while getting a recurring infection and is on treatment for prolonged periods. Our options for herpes is limited. The guidelines say that for recurrent HSV (he... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now